# SDR CA030128003

- Difficulty date: December 18, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,000 hours
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105267
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) ROUGH RUNNING ENGINE WAS NOTICED IN FLIGHT. PILOT THOUGHT IT WAS CARB ICE TRIED TO CLEAR IT OUT BY USING CARB HEAT. THIS DID NOT WORK, SO HE CAME BACK TO THE HANGER. AIRCRAFT WAS BROUGHT BACK INTO THE HANGER, ALL THE PLUGS WERE CLEANED. THEY WERE FULL OF LEAD, THE MAGNETO TIMING WAS CHECKED BUT IT WAS OKAY. AIRCRAFT WAS TAKEN OUTSIDE AND RAN UP, ENGINE WAS STILL RUNNING ROUGH SO IT WAS BROUGHT BACKIN AGAIN. ANOTHER CARB WAS INSTALLED AND AIRCRAFT WAS RUN UP AGAIN THIS TIME THE ENGINE RAN SMOOTH. CARB WAS SENT OUT FOR REPAIRS NOTHING OBVIOUS WAS FOUND AT THE ENGINE SHOP. ENGINE SHOP REPLACED THROTTLE SHAFT BUSHINGS. OTHER THAN THAT IT WAS IN GOOD SHAPE.
